# SDR RAIA2019121015001

- Difficulty date: November 15, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 43,592 hours, 27,052 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST CABIN PRESSURIZATION ON DESCENT. CABIN ALT @10200 DURING DESCENT FL23000. NO EICAS MESS. RAN QRH WENT TO MANUAL TO DECREASE CABIN ALT---- PERFORMED OPERATIONAL CHECK OF PRESSURE CONTROL SYS IN MANUAL MODE OPS CHECK GOOD. PERFORMED OPERATIONAL TEST IN AUTO MODE OPS CKECK GOOD. CLEANED OUTFLOW VALVES, GVI OF OUTFLOW VALVES NO FAULTS. CHECKED FOR PRESS LEAKS, NONE FOUND. ACFT OK FOR SERVICE.
